# SDR ZW0A0208601

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 8,218 hours, 4,466 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE FLAP/SLAT SELECTOR HANDLE WAS DIFFICULT TO MOVE.  FLIGHT RETURNED TO STL.  FOUND THE HANDLE MECHANISM WAS DIRTY.  CLEANED AND LUBRICATED THE FLAP/SLAT HANDLE MECHANISM.
